# SDR CA080623005

- Difficulty date: June 20, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 21,534 hours
- Engine: Ge CF343A1
- System (JASC): 5240 · Service Doors
- Part: Uplock
- Part number: 601R387271
- Condition: Cracked
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THAT THE SERVICE DOOR MESSAGE WAS DISPLAYED. MAINT WAS CALLED TO INVESTIGATE THE PROBLEM AND THEY WERE TOLD BY THE CREW THAT THE ENGINEER COULD NOT OPEN THE DOOR AND THEY START REMOVING THE DOOR LINER. ONCE REMOVED, THEY FOUND THAT THE SERVICE DOOR UP-LOCK MECHANISM HAD BROKEN COMPLETELY. BY LOOKING AT THE MATERIAL INSIDE THE CRACK IT WAS NOTICED THERE WERE SIGNS OF DIRT ACCUMULATION IN DIFFERENT AREAS MEANING THAT A CRACK DEVELOPED FOR QUITE SOME TIME.
